图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
无线电物理和天文学期刊

ISSN 打印: 2152-274X
ISSN 在线: 2152-2758

Archives: Volume 1, 2010 to Volume 3, 2012

无线电物理和天文学期刊

DOI: 10.1615/RadioPhysicsRadioAstronomy.v3.i1.60
pages 45-53

EVALUATION OF GAUSSIAN BEAM SCATTERING CHARACTERISTICS FOR DOUBLE-PERIODIC STRUCTURES

A. V. Gribovsky
Institute of Radio Astronomy, National Academy of Sciences of Ukraine, 4 Mystetstv St., Kharkiv 61002, Ukraine
O. A. Yeliseyev
Institute of Radio Astronomy, National Academy of Sciences of Ukraine, 4, Chervonopraporna St., Kharkiv, 61002, Ukraine

ABSTRACT

An algorithm is proposed for evaluating electrodynamic scattering characteristics of three-dimensional linearly-polarized Gaussian beams incident on double-periodic plane structures. The spectral functions of an incident beam are found and examined depending on its parameters. The intensity reflection coefficients are compared versus frequency for a plane wave and a wave beam normally incident on a finitely-thick plane screen perforated by rectangular holes. Field patterns are evaluated for beams scattered from this finitely-thick double-periodic plane screen with rectangular holes, provided that the incoming beam is normally incident and has circular cross-section. The narrowing effect is shown for the field pattern of the transmitted wave beam.


Articles with similar content:

Electromagnetic Properties of Multifilar Wire Helix Gratings
Telecommunications and Radio Engineering, Vol.54, 2000, issue 7
Aleksandr Dmitrievich Shatrov, Andrei Dmitrievich Chuprin, Aleksei Nikolaevich Sivov
WIDE BAND PROPERTIES OF A BICONICAL STRUCTURE WITH AN ELEMENT OF FINITE LENGTH
Telecommunications and Radio Engineering, Vol.74, 2015, issue 4
O. M. Sharabura
Electromagnetic Wave Diffraction by Two-Periodic Grating of Continuous Curvilinear Metal Strips
Telecommunications and Radio Engineering, Vol.61, 2004, issue 2-6
P. L. Mladyonov
Ellipsometry of the Two-Component Model Field from a Multielement Scatterer
Telecommunications and Radio Engineering, Vol.51, 1997, issue 6-7
G. A. Alexeev
Superwide-Band Signal Distortion Caused by Linear Dipole Antennas
Telecommunications and Radio Engineering, Vol.53, 1999, issue 3
A. V. Nechosa